# SDR ASAA2015121714306

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 22,432 hours, 6,783 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECK, ON MASTER CAUTION RECALL, THE CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED.  THE ZONE TEMP LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  FOLLOWED QRH NO FURTHER ACTION REQUIRED.  ACFT GROUNDED.  PERFORMED PACK/ZONE BITE TEST IAW AMM 21-51-00-700-803.  NO FAULTS INDICATED.  BITE TEST PASSED.
